Alert archive / Colorado / Special Weather Statements in 2014
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Sep 29, 2014, 2:00 PM MDT for El Paso County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 29, 2014, 2:00 PM MDT (20:00 UTC)
- Expired
- Sep 29, 2014, 2:30 PM MDT
- In force
- 30 min
- Issued by
- NWS Pueblo, CO
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 20 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.0 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 772 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -55 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
961
WWUS85 KPUB 292000
SPSPUB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
200 PM MDT MON SEP 29 2014
COZ084>086-292030-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
200 PM MDT MON SEP 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PUEBLO AND
SOUTHEASTERN EL PASO COUNTIES UNTIL 230 PM MDT...
AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTH OF PUEBLO DEPOT...OR 19 MILES
NORTHEAST OF PUEBLO...MOVING NORTH AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TRUCKTON...RUSH...ELLICOTT...HANOVER...YODER AND PUEBLO DEPOT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY
EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3887 10406 3871 10405 3844 10407 3832 10425
3838 10447 3889 10441
TIME...MOT...LOC 2000Z 199DEG 43KT 3844 10433
$$
MWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Sep 29, 11:26 AM MDT, 2 hours 34 minutes earlier.
Area forecast discussion, Sep 29, 11:26 AM MDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1126 AM MDT MON SEP 29 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 344 AM MDT MON SEP 29 2014 ...SEVERE THUNDERSTORMS ARE LIKELY TODAY ACROSS ALL OF THE PLAINS...WITH THE MOST SIGNIFICANT THREAT EAST OF A LINE FROM LA JUNTA TO KIM...A COUPLE TORNADOES WILL BE POSSIBLE... ...TEMPS BELOW FREEZING EXPECTED IN THE SAN LUIS VALLEY TONIGHT... CURRENTLY... A DEEP 500 MB UPPER LOW WAS LOCATED OVER NEVADA WITH A PRONOUNCED SHORT WAVE MOVING OVER SOUTHERN CALIF. CLOSER TO HOME OVER THE CWA...PERIODS OF RAIN AND SNOW WERE CONTINUING OVER THE SW SAN JUANS WITH NUMEROUS SHOWERS NOTED ON THE PX1000 RADAR. OCCNL CG STRIKES WERE NOTED OVER THE MTNS AND EVEN THE SAN LUIS VALLEY EARLY THIS MORNING. A FEW SHOWERS HAVE EVEN CREPT ONTO THE PLAINS IN EL PASO COUNTY. LOW CIGS WERE NOTED ON TOP OF THE PALMER DVD PER THE ELBERT (KMNH) OB. TODAY... A VERY ACTIVE WEATHER DAY IS LIKELY TODAY. AS SHORT WAVE ROUNDS THE DEEP TROUGH...EXPECT SYSTEM TO TAKE ON A NEGATIVE TILT. 50+ DWPTS ARE ALREADY NOTED OVER THE EASTERN PLAINS AND WHEN THE STRONG KINEMATICS REACH THE INSTABILITY (~1000 J/KG OF CAPE) THIS AFTERNOON...THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP ON THE PLAINS. ALTHOUGH ALL OF THE PLAINS MAY SEE SEVERE WEATHER TODAY...THE BEST SHEAR IS GOING TO OCCUR OVER THE FAR EASTERN PLAINS...ESPECIALLY ACROSS KIOWA...PROWERS...BENT AND BACA COUNTIES. THE SIG TORNADO PARAMETER WAS RATHER HIGH...SO ROTATING STORMS...AND A TORNADO OR TWO...ARE EXPECTED TO OCCUR. HOWEVER...GIVEN THE STRONG FORCING...I DO EXPECT A LINE OF STORMS WILL QUICKLY DEVELOP...AND THE SUPERCELLS THAT DO DEVELOP WILL LIKELY BE EMBEDDED WITHIN THE BROKEN LINE OF CONVECTION. EXPECT THE STRONGER CONVECTION TO GET GOING AROUND 20 UTC JUST ALONG OR EAST OF I-25...WITH THE LINE ADVANCING EASTWARD AS THE AFTERNOON PROGRESSES. THE CONVECTION MAY GO SEVERE RATHER RAPIDLY GIVEN THE SHEAR AND FORCING. BY 00Z...EXPECT THE LINE TO BE LOCATED OVER THE FAR E PLAINS. I DO EXPECT WE WILL SEE A TORNADO WATCH ISSUED FOR THE AREA BY MID AFTERNOON. RESIDENTS IN ALL OF THE EASTERN PLAINS...AND ESPECIALLY KIOWA...BENT...PROWERS AND BACA COUNTIES SHOULD BE ALERT TO THE WEATHER THIS AFTERNOON. SOME OF THE SEVERE STORMS WILL LIKELY DEVELOP WHILE SCHOOL IS STILL IN SESSION. TONIGHT... LINE OF STRONG TO SEVERE CONVECTION WILL LIKELY BE LOCATED OVER THE FAR EASTERN PLAINS....AND SHOULD MOVE INTO KS DURING THE 02-04Z TIME FRAME. LOCALLY HEAVY RAIN IS LIKELY...AND LOCAL FLASH FLOODING WILL BE POSSIBLE WITH THE STRONGER STORMS. WITH CLEARING SKIES AND DRIER...COLDER AIR MOVING INTO THE SAN LUIS VALLEY...TEMPERATURES ACROSS THE VALLEY WILL LIKELY REACH OR GO BELOW FREEZING TONIGHT. TEMPS RANGING BETWEEN 28 AND 32F WILL BE POSSIBLE. A FROST ADVISORY WILL BE POSTED FOR THIS REGION FOR EARLY TUESDAY MORNING. HODANISH .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 344 AM MDT MON SEP 29 2014 MODELS AND ENSEMBLES CONTINUE TO REMAIN IN GOOD AGREEMENT WITH LOW SPREADS THROUGH THE EXTENDED PERIOD. TUESDAY THROUGH THURSDAY...A STRONG UPPER LEVEL DISTURBANCE WILL BE LIFTING NORTHEAST INTO THE NORTHERN PLAINS ON TUESDAY WITH A BROAD TROUGH ACROSS THE REGION. EXPECT ALL THUNDERSTORM ACTIVITY ASSOCIATED WITH THE UPPER SYSTEM TO BE WELL EAST OF THE AREA ON TUESDAY MORNING WITH DRY CONDITIONS FORECAST ACROSS THE PLAINS. OVER THE MOUNTAINS...BROAD NORTHWEST FLOW WILL KEEP ISOLATED SHOWER AND POSSIBLY A THUNDERSTORM GOING OVER THE CENTRAL MOUNTAINS. TEMPERATURES WILL BE COOLER ON TUESDAY WITH 60S TO 70S FOR HIGHS ACROSS THE PLAINS. AN UPPER LEVEL DISTURBANCE OVER THE NORTHERN ROCKIES IS FORECAST TO STRENGTHEN AND DROP SOUTH INTO COLORADO BY WEDNESDAY AFTERNOON INTO THURSDAY. SHOWERS AND THUNDERSTORMS WILL INCREASE ALONG THE CONTINENTAL DIVIDE WEDNESDAY MORNING AND SPREAD EAST INTO THE PALMER DIVIDE AND EASTERN MOUNTAINS WEDNESDAY AFTERNOON. A STRONG COLD FRONT WILL MOVE SOUTH ACROSS THE PLAINS WEDNESDAY NIGHT WITH MODELS INDICATING WIDESPREAD SHOWER ACTIVITY SPREADING SOUTH BEHIND THE FRONT BY THURSDAY MORNING...AND CLEARING SOUTH AND EAST BY THURSDAY EVENING. MODELS INDICATING PRETTY COLD AIR MOVING INTO THE MOUNTAIN AREAS WHICH WILL LIKELY BRING SNOW LEVELS DOWN TO AROUND 9 KFT WEDNESDAY NIGHT INTO THURSDAY WHERE MINOR SNOW ACCUMULATIONS ARE POSSIBLE. TEMPERATURES WILL REMAIN COOL WEDNESDAY AND THURSDAY WITH 60S TO 70S FOR THE PLAINS. IN ADDITION...LOCATIONS OVER THE SAN LUIS VALLEY WILL SEE OVERNIGHT LOWS IN THE UPPER 20S TO LOWER 30S WITH FROST AND FREEZES EXPECTED BY TUESDAY NIGHT. FRIDAY THROUGH SUNDAY...THE UPPER PATTERN IS FORECAST TO BECOME AMPLIFIED ACROSS THE CONUS WITH NEARLY STATIONARY TROUGH OVER THE EASTERN STATES...WHILE AN UPPER RIDGE BUILDS ALONG THE WEST COAST. THIS WILL PUT SOUTHERN COLORADO UNDER BROAD DRY NORTHWEST FLOW ALOFT. EXPECT DRY CONDITIONS TO PREVAIL THROUGH THIS PERIOD ACROSS THE WHOLE CWA. TEMPERATURES WILL ALSO MODERATE WITH 70S TO 80S ACROSS THE LOWER ELEVATIONS EACH AFTERNOON FOR HIGHS. MOZLEY && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1126 AM MDT MON SEP 29 2014 SCATTERED STORMS OVER THE MOUNTAINS WILL MOVE ACROSS THE ADJACENT PLAINS...WITH A FEW STORMS POSSIBLY MOVING OVER ALS THROUGH 00Z AND OVER COS AND PUB THROUGH 02Z. BRIEF MVFR CIGS AND VIS WILL BE POSSIBLE WITH LOCALIZED HEAVY RAINFALL...GUSTY WINDS TO 50 MPH AND POSSIBLE HAIL. THE STRONGEST STORMS WILL MOVE ACROSS THE FAR EASTERN PLAINS THROUGH 06Z WITH CLEARING SKIES FROM WEST TO EAST THROUGH THE OVERNIGHT HOURS. && .PUB WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 2 AM TO 8 AM MDT TUESDAY FOR COZ069>071. && SHORT TERM...HODANISH LONG TERM...MOZLEY AVIATION...23
Hazardous weather outlook, Sep 29, 11:38 AM MDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1138 AM MDT MON SEP 29 2014 COZ058>089-093>099-301745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1138 AM MDT MON SEP 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING ACROSS THE SOUTHEAST PLAINS OF COLORADO. ALL SEVERE WEATHER THREATS ARE POSSIBLE...INCLUDING DAMAGING WINDS TO 70 MPH...HAIL UP TO 1.75 INCHES IN DIAMETER AND A COUPLE OF TORNADOES. FLASH FLOODING RAINS WILL ALSO BE POSSIBLE. SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE MOUNTAINS LATE THIS MORNING ARE EXPECTED TO SPREAD EAST ACROSS THE I-25 CORRIDOR THROUGH AFTERNOON AND ACROSS THE FAR SOUTHEAST PLAINS THROUGH THE LATE EVENING HOURS. INTENSE UPPER LEVEL FORCING WILL COMBINE WITH STRONG SHEAR AND SUFFICIENT INSTABILITY TO ALLOW FOR SEVERAL ROTATING STORMS TO DEVELOP. INDIVIDUAL STORMS WILL MOVE RAPIDLY TO THE NORTHEAST THIS AFTERNOON AND EVENING AS THE BROKEN LINE OF CONVECTION GRADUALLY MOVES TO THE EAST. ALTHOUGH SEVERE WEATHER WILL BE POSSIBLE ACROSS ALL OF THE PLAINS THIS AFTERNOON AND EVENING...THE GREATEST THREAT OF SEVERE WEATHER WILL BE OVER CROWLEY...OTERO...KIOWA...BENT...PROWERS AND BACA COUNTIES. RESIDENTS OF THE SOUTHEAST PLAINS OF COLORADO SHOULD BE ALERT TO THE WEATHER TODAY. SOME LOCALLY HEAVY RAIN WILL BE POSSIBLE ACROSS THE BURN SCARS TODAY...HOWEVER THE STORMS WILL BE MOVING VERY RAPIDLY...SO THE THREAT OF FLASH FLOODING IS LOW ACROSS THE BURN SCARS. ELSEWHERE ACROSS THE REGION...LOW TEMPERATURES TONIGHT ARE EXPECTED TO RANGE BETWEEN 28 AND 34 DEGREES IN THE SAN LUIS VALLEY...AND A FROST ADVISORY IS IN EFFECT TONIGHT FOR THE VALLEY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE CENTRAL MOUNTAINS ON TUESDAY. BY WEDNESDAY...A STORM SYSTEM WILL MOVE ACROSS THE ROCKIES WITH AN INCREASE IN SHOWER AND THUNDERSTORM ACTIVITY...FIRST ALONG THE CONTINENTAL DIVIDE...AND SPREADING EAST ACROSS ALL OF SOUTHERN COLORADO THROUGH THURSDAY. COLDER AIR WILL ACCOMPANY THE STORM AND SNOW LEVELS WILL LIKELY FALL TO AROUND 9000 FEET...WITH MINOR SNOW ACCUMULATIONS POSSIBLE ON THE PEAKS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY THIS AFTERNOON AND EVENING ACROSS ALL OF THE EASTERN PLAINS OF COLORADO. 23/23
In the hours before
Special weather statement, Sep 29, 1:12 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
112 PM MDT MON SEP 29 2014
COZ066>068-292030-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT CO-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT CO-
LA GARITA MOUNTAINS ABOVE 10000 FT CO-
112 PM MDT MON SEP 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MINERAL COUNTY UNTIL 230
PM MDT...
AT 112 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF WOLF CREEK PASS...OR 42
MILES NORTH OF DULCE...MOVING NORTH AT 40 MPH.
RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WEST FORK
COMPLEX BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM
INTENSIFIES FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE.
PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
WAGON WHEEL GAP AROUND 140 PM MDT.
CREEDE AROUND 145 PM MDT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3792 10713 3776 10670 3745 10690 3750 10712
3767 10712 3768 10715 3770 10715
TIME...MOT...LOC 1912Z 194DEG 34KT 3755 10699
MOORESpecial weather statement, Sep 29, 1:16 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 116 PM MDT MON SEP 29 2014 COZ086-292000- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 116 PM MDT MON SEP 29 2014 ...SPECIAL WEATHER STATEMENT... AT 115 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES SOUTH OF BLENDE...OR 17 MILES SOUTH OF PUEBLO...MOVING NORTHEAST AT 40 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EASTERN PUEBLO...BOONE...AVONDALE AND PUEBLO DEPOT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && LAT...LON 3790 10445 3799 10465 3836 10448 3824 10414 TIME...MOT...LOC 1915Z 207DEG 34KT 3803 10451 MOORE
Special weather statement, Sep 29, 1:35 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 135 PM MDT MON SEP 29 2014 COZ081-082-085-292000- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO-PIKES PEAK ABOVE 11000 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 135 PM MDT MON SEP 29 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TELLER AND WEST CENTRAL EL PASO COUNTIES UNTIL 200 PM MDT... AT 134 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GREEN MOUNTAIN FALLS...OR 12 MILES NORTHWEST OF COLORADO SPRINGS...MOVING NORTH AT 20 MPH. RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WESTERN EDGES OF THE WALDO CANYON BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE. PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... WOODLAND PARK AROUND 155 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3886 10499 3886 10508 3901 10512 3901 10493 TIME...MOT...LOC 1934Z 177DEG 17KT 3894 10501 MOORE
Special weather statement, Sep 29, 1:43 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 143 PM MDT MON SEP 29 2014 COZ083-086-292030- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 143 PM MDT MON SEP 29 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO AND SOUTHEASTERN FREMONT COUNTIES UNTIL 230 PM MDT... AT 143 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF PENROSE...OR 17 MILES WEST OF PUEBLO...MOVING NORTH AT 20 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PENROSE AND PUEBLO WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3824 10491 3828 10502 3849 10501 3842 10475 TIME...MOT...LOC 1943Z 198DEG 17KT 3831 10494 MOORE
Special weather statement, Sep 29, 2:00 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
200 PM MDT MON SEP 29 2014
COZ084>086-292030-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
200 PM MDT MON SEP 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PUEBLO AND
SOUTHEASTERN EL PASO COUNTIES UNTIL 230 PM MDT...
AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTH OF PUEBLO DEPOT...OR 19 MILES
NORTHEAST OF PUEBLO...MOVING NORTH AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TRUCKTON...RUSH...ELLICOTT...HANOVER...YODER AND PUEBLO DEPOT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY
EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3887 10406 3871 10405 3844 10407 3832 10425
3838 10447 3889 10441
TIME...MOT...LOC 2000Z 199DEG 43KT 3844 10433
MWThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 10:21 PM MDT | Special Weather Statement | PUB | Mineral | 24 min |
| Sep 29, 3:58 AM MDT | Frost Advisory | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 28 hr |
| Sep 29, 1:12 PM MDT | Special Weather Statement | PUB | Mineral | 78 min |
| Sep 29, 1:16 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Sep 29, 1:35 PM MDT | Special Weather Statement | PUB | Teller | 25 min |
| Sep 29, 1:43 PM MDT | Special Weather Statement | PUB | Pueblo | 47 min |
| Sep 29, 2:01 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Sep 29, 2:10 PM MDT | Special Weather Statement | PUB | Las Animas | 35 min |
| Sep 29, 2:24 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Sep 29, 2:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Sep 29, 3:36 PM MDT | Special Weather Statement | PUB | Fremont | 39 min |
| Sep 29, 3:49 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Sep 29, 3:57 PM MDT | Special Weather Statement | PUB | Teller | 33 min |
| Sep 29, 4:07 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| Sep 29, 4:15 PM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 2 hr |
| Sep 29, 4:22 PM MDT | Special Weather Statement | PUB | Las Animas | 23 min |
| Sep 29, 4:23 PM MDT | Special Weather Statement | PUB | El Paso | 22 min |
| Sep 29, 4:44 PM MDT | Special Weather Statement | PUB | Las Animas | 46 min |
| Sep 29, 4:46 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Sep 29, 4:53 PM MDT | Special Weather Statement | PUB | Crowley | 37 min |
| Sep 29, 5:16 PM MDT | Special Weather Statement | PUB | Bent, Kiowa | 44 min |
| Sep 29, 5:29 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 61 min |
Nearby
Special Weather Statements in Colorado, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.